# SDR 2025FA0000211

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: General aviation
- Aircraft: N92FT
- Make and model: Gulstm G280
- Aircraft serial: 2234
- Aircraft time: 1,634 hours, 920 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820118
- Part serial: 20119H0449
- Condition: Cracked
- Location: Zone 200
- Part time: 1,634 hours, 920 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CRUISING ALONG AT FLIGHT LEVEL 410 AT MACH.83 OUR CO PILOT WINDSHIELD CRACKED.  CREW DONNED OXYGEN MASK, AND GOOGLES AND ELECTED TO BEGIN A DESCENT TO FL250 AND REDUCED AIRSPEED. ADVISED ATC OF CURRENT EVENTS AND THEY CLEARED AIRCRAFT TO REQUESTED FLIGHT LEVEL 250. CREW CHECKED PRESSURIZATION AND PRESSURIZATION WAS NOT COMPROMISED. ON THE DESCENT CREW WENT THRU THE CRACKED WINDSHIELD CHECKLIST AND COMPLETED ALL TASK. CHECKLIST DOES NOT STATE TO LAND IMMEDIATELY OR AT NEAREST SUITABLE AIRPORT. CREW DEEMED IT SAFE TO CONTINUE FLIGHT TO JAX. UPON REACHING JACKSONVILLE CENTER, JACKSONVILLE CENTER ELECTED TO DECLARE AN EMERGENCY FOR CREW OF 92FT. CREW DID QUERY AND STATE WE WERE NOT DECLARING AN EMERGENCY, BUT ATC DECLARED IT FOR CREW. CREW LANDED AIRCRAFT SAFELY IN JAX WITH NO OTHER ISSUES.
